# SDR 95FDEA01146

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 227.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTH THE VERTICAL AND HORIZONTAL INTERNAL FLANGES OF THE BS 227.5 LOWER CHORD ANGLE.  THE CORROSION IS LOCATED JUST TO THE LEFT OF BL 0.  FABRICATED REPAIR DOUBLER PER ESO11782, 8-8-95 AND EA 7-5310-25381, 8-4-95.
